Flu eze Tablet And Sachets: Best Runny Nose Medicine

2
Runny Nose Medicine

Runny Nose Medicine

Flu eze is produced by Werrick, which contains Paracetamol + Mepyramine Maleate + Pheniramine Maleate + Pseudoephedrine. Flu eze is best runny nose medicine and also being used for the symptomatic relief of cold, flu and fever. Flu is one of the most irritating diseases of winter. Now with the help of Flu eze you can get rid of runny nose, cold and flu within minutes. It contains tablet plus sachets. Flu eze tablets can be used in Runny and Blocked nose, Post Nasal Discharge, Irritated and Scratchy Throat, Blocked Ear, Watery Eyes, Sneezing, Body Aches, Sinus Congestion, Allergies and Hay Fever. Runny Nose is caused by anything which irritates nasal tissues. Due to which cold and influenza take place. Arinac is another best runny nose medicine in Pakistan.

Precautions: Fle eze may cause drowsiness in some patients. Therefore such patients should avoid driving vehicles or operating machines. Keep all medicines out of the children’s reach. Patients with diabetes,, severe CVS disorder and narrow angle glaucoma should use according to the advice of physician.

Flu eze contain main four functions

Runny and blocked Nose Body aches and Pains
Sore throat Sneezing

Flu eze Tablet

FLU eze Tablet
Composition Each tablet contains
Paracetamol BP 250mg
Mepyramine Maleate BP 6.5mg
Pheniramine Maleate 6.5mg
Pseudoephedrine BP 15mg
Symptoms Cold, Fever, Flu, Headache
Disease (Not Valid) Runny Nose, Cold, Flu and Fever
Dose According to Prescription
Company Werrick
Per Tablet Price in Pakistan Rs 2.5

Flu eze Sachets

FLU eze sachets

Method of preparation: Mix entire content of the sachet in a cup (approx 225ml) of hot water, stir and drink.

Composition Each sachet contains
Paracetamol BP 500mg
Mepyramine Maleate BP 13mg
Pheniramine Maleate 13mg
Pseudoephedrine BP 30mg
Symptoms Cold, Fever, Flu, Headache
Disease (Not Valid) Runny Nose, Cold, Flu and Fever
Dose According to Prescription
Company Werrick
Per Sachet Price in Pakistan Rs 12

Warning: A non-numeric value encountered in /srv/users/sohail/apps/doctorsahaab/public/wp-content/themes/Newspaper/includes/wp_booster/td_block.php on line 353

2 COMMENTS

LEAVE A REPLY